Homeopathy and Health Forum
cantharis side effect on my penis on blowsir i take cantharis 200 two drops two time in the day from 6 day for cystitis. and now i have suffring from cantharis side effect. the sidr effect on my penis down skin no feeling.. my penis skin in down part.i have burning in the bladder. and i have also premature ejaculation
[message edited by sudhirkunar on Sun, 27 Sep 2015 01:47:14 UTC]
sudhirkunar on 2015-09-26
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.